# SDR DHL200180237C

- Difficulty date: November 24, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 56551671
- Part serial: NSN
- Condition: Delaminated
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING SPOILER UPPER PART PANEL DELAMINATED AT XRS A2 TO XES 210.REMOVED SPOILER # 3 L/H FOR DELAMINATION PER M/M 27-61-1.INSTALLED # 3 SPOILER O/H IN USA PER M/M 27-61-1.OPS CHK ON N/R 2790.
